Marc Technau
Marc Technau

Publications

  1. journal version preprint The least prime number in a Beatty sequence J. Steuding J. Number Theory 169, 144–159 (2016)
  2. journal version A Loewner equation for infinitely many slits N. Technau Comput. Methods Funct. Theory 17, 255–272 (2017)
  3. journal version technical report conference version Emptiness problems for integer circuits D. Barth M. Beck T. Dose Chr. Glaßer L. Michler
    • technical report available as TR17-012 at the ECCC
    • conference version accepted at MFCS 2017
    • journal version: Theoretical Computer Science 824-825, 11–35 (2020)
  4. journal version preprint The maximal order of iterated multiplicative functions Chr. Elsholtz N. Technau Mathematika 65:4, 990–1009 (2019)
  5. journal version Generalised Beatty sets Notes on Number Theory and Discrete Mathematics 25:2, 127–135 (2019)
  6. journal version preprint Modular hyperbolas and Beatty sequences J. Number Theory 208, 148–167 (2020)
  7. journal version preprint Kloosterman sums with twice-differentiable functions I. E. Shparlinski Functiones et Approximatio 63:1, 113–124 (2020)
  8. journal version preprint On the distribution of αp modulo one in imaginary quadratic number fields with class number one S. Baier J. Théor. Nombres Bordx. 32:3, 719–760 (2020)
  9. journal version preprint Metric results on summatory arithmetic functions on Beatty sets A. Zafeiropoulos Acta Arith. 197:1, 93–104 (2021)
  10. journal version preprint On the distribution of αp modulo one in quadratic number fields S. Baier D. Mazumder Unif. Distrib. Theory 16:2, 1–48 (2021)
  11. journal version preprint On polynomials with roots modulo almost all primes Chr. Elsholtz B. Klahn Acta Arith. 205:3, 251–263 (2022)
  12. journal version preprint Bias in the number of steps in the Euclidean algorithm and a conjecture of Ito on Dedekind sums P. Minelli A. Sourmelidis Math. Ann. 387, 291–320 (2023)
  13. journal version preprint Remark on the Farey fraction spin chain Proc. Amer. Math. Soc. 152:1, 63–69 (2024)
  14. journal version preprint Galois groups of \( \binom{n}{0} + \binom{n}{1} X + \ldots + \binom{n}{6} X^6 \) B. Klahn Int. J. Number Theory 19:10, 2443–2450 (2023)
  15. journal version preprint On restricted averages of Dedekind sums P. Minelli A. Sourmelidis to appear in Int. Math. Res. Not. IMRN

Submitted

  1. preprint Zero sums amongst roots and Cilleruelo's conjecture on the LCM of polynomial sequences

Miscellaneous

  1. published version On Beatty sets and some generalisations thereof doctoral dissertation (2018), Würzburg University Press

Résumé

Born: 1993 in Freiburg im Breisgau.

Education

2018
Dr. rer. nat., University of Würzburg
thesis: On Beatty sets and some generalisations thereof
doctoral advisor: Prof. Dr J. Steuding
2015
M.Sc., University of Würzburg
2013
B.Sc., University of Würzburg
2011
Abitur, Röntgen-Gymnasium Würzburg

Employment

10.2018–
Universitätsassistent mit Doktorat at the Institute of Analysis and Number Theory at Graz University of Technology
04.2015–09.2018
Wissenschaftlicher Mitarbeiter at the University of Würzburg in the research group of Prof. Dr J. Steuding
04.2012–01.2015
Various short-term employments as either Studentische Hilfskraft or Nebenberuflicher Wissenschaftlicher Mitarbeiter for teaching at the University of Würzburg

Talks & conferences

See here for a complete list of my past and upcoming scientific talks.

In March 2024, I am organising the “AaA7” conference in Graz jointly with Nick Rome and Athanasios Sourmelidis.

Lecture notes

Here are some lecture notes that I have written.